Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Quadratic nonlinear derivative Schrödinger equations - Part 2


Author: Ioan Bejenaru
Journal: Trans. Amer. Math. Soc. 360 (2008), 5925-5957
MSC (2000): Primary 35Q55
DOI: https://doi.org/10.1090/S0002-9947-08-04471-1
Published electronically: June 5, 2008
MathSciNet review: 2425697
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider the local well-posedness theory for the quadratic nonlinear Schrödinger equation with low regularity initial data in the case when the nonlinearity contains derivatives. We work in $ 2+1$ dimensions and prove a local well-posedness result for small initial data with low regularity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35Q55

Retrieve articles in all journals with MSC (2000): 35Q55


Additional Information

Ioan Bejenaru
Affiliation: Department of Mathematics, UCLA, Los Angeles, California 90095-1555
Address at time of publication: Department of Mathematics, Texas A & M University, College Station, Texas 77843-3368
Email: bejenaru@math.ucla.edu

DOI: https://doi.org/10.1090/S0002-9947-08-04471-1
Received by editor(s): October 24, 2006
Published electronically: June 5, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.